# SDR 2006UALA01248

- Difficulty date: June 24, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 29,266 hours, 3,814 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS DO NOT COME ON AT U-D STAIR WAY WALL.  EEL LITES INOPERATIVE AT UPPER-DECK STAIR WAY WALL.   REPLACE WITH NEW LIGHT AND CAB LE ASSY. AND OPS CHECKS GOOD PER MM33-51-12PG200.
